# SDR AALA20030798

- Difficulty date: July 25, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED IN FLIGHT.  AIRCRAFT RETURNED ANC AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LT GENERATOR GROUND WIRE LOOSE AT IDG TERMINAL BLOCK.  RE-TORQUED WIRE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
